MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL SHD END PEG GLEN 48; GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID

DEPUY ORTHOPAEDICS INC US GLOBAL SHD END PEG GLEN 48; GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID
Model Number 1137-86-025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent a partial revision right shoulder replacement.The glenoid component was removed and the neck taper and head was changed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : no anomalies or deviations were found during the review.

Brand Name
GLOBAL SHD END PEG GLEN 48
Common Device Name
GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10985121
Report Number1818910-2020-26744
Device Sequence Number4258905
Product Code KWT
UDI-Device Identifier10603295007265
UDI-Public10603295007265
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1137-86-025
Device Catalogue Number113786025
Device Lot NumberD32JW1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL AP HUMERAL HD 48X15 ECC; GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL AP HUMERAL HD 48X15 ECC
Outcome Attributed to Adverse Event Required Intervention;